Forskning ved Københavns Universitet - Københavns Universitet

Forside

Rings with finite Gorenstein injective dimension

Publikation: Bidrag til tidsskriftTidsskriftartikelForskningfagfællebedømt

Standard

Rings with finite Gorenstein injective dimension. / Holm, Henrik Granau.

I: Proceedings of the American Mathematical Society, Bind 132, Nr. 5, 2004, s. 1279-1283.

Publikation: Bidrag til tidsskriftTidsskriftartikelForskningfagfællebedømt

Harvard

Holm, HG 2004, 'Rings with finite Gorenstein injective dimension', Proceedings of the American Mathematical Society, bind 132, nr. 5, s. 1279-1283.

APA

Holm, H. G. (2004). Rings with finite Gorenstein injective dimension. Proceedings of the American Mathematical Society, 132(5), 1279-1283.

Vancouver

Holm HG. Rings with finite Gorenstein injective dimension. Proceedings of the American Mathematical Society. 2004;132(5):1279-1283.

Author

Holm, Henrik Granau. / Rings with finite Gorenstein injective dimension. I: Proceedings of the American Mathematical Society. 2004 ; Bind 132, Nr. 5. s. 1279-1283.

Bibtex

@article{71eb55df023c4b7ab23cad2313194619,
title = "Rings with finite Gorenstein injective dimension",
abstract = "In this paper we prove that for any associative ring R, and for any left R-module M with nite projective dimension, the Gorenstein injective dimension GidRM equals the usual injective dimension idRM. In particular, if GidRR is nite, then also idRR is nite, and thus R is Gorenstein (provided that R is commutative and Noetherian).",
author = "Holm, {Henrik Granau}",
year = "2004",
language = "English",
volume = "132",
pages = "1279--1283",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "5",

}

RIS

TY - JOUR

T1 - Rings with finite Gorenstein injective dimension

AU - Holm, Henrik Granau

PY - 2004

Y1 - 2004

N2 - In this paper we prove that for any associative ring R, and for any left R-module M with nite projective dimension, the Gorenstein injective dimension GidRM equals the usual injective dimension idRM. In particular, if GidRR is nite, then also idRR is nite, and thus R is Gorenstein (provided that R is commutative and Noetherian).

AB - In this paper we prove that for any associative ring R, and for any left R-module M with nite projective dimension, the Gorenstein injective dimension GidRM equals the usual injective dimension idRM. In particular, if GidRR is nite, then also idRR is nite, and thus R is Gorenstein (provided that R is commutative and Noetherian).

M3 - Journal article

VL - 132

SP - 1279

EP - 1283

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 5

ER -

ID: 41927917